MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 13 CM (5") APPX 0.33 ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE¿, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 13 CM (5") APPX 0.33 ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE¿, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number 011-H1836
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unspecified date and involved a 13 cm (5") appx 0.33 ml, smallbore bifuse ext set w/2 microclave¿, rotating luer lock where it was reported the "parts seperated and fell off" resulting in bleed back.This causes an embolism risk and infection risk to the patient due to the lines attached to sit in the patient¿s heart.There was patient involvement and unknown harm.
 
Additional Manufacturer Narrative
The device is available for evaluation, however, has not yet been received.D4, g4: model number is not sold in the us but similar device is sold under model 011-c3322.This product was used for the di and 501k.(b)(6).
 
Additional Manufacturer Narrative
Investigation summary: a photo was provided showing the packaging information.There were no defects or anomalies noted.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The lot history review was reviewed and no nonconformities were found that would have led to the reported complaint.

Brand Name
13 CM (5") APPX 0.33 ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE¿, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20048741
Report Number9617594-2024-01180
Device Sequence Number7959596
Product Code FMG
UDI-Device Identifier00840619001742
UDI-Public(01)00840619001742(17)281201(10)13842727
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-H1836
Device Lot Number13842727
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Supplement Date Received by Manufacturer11/26/2024
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown